Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1195 Publications


2006 | Journal Article | LibreCat-ID: 34890
On the 4-rank of class groups of quadratic number fields
É. Fouvry, J. Klüners, Inventiones Mathematicae 167 (2006) 455–513.
LibreCat | Files available | DOI
 

2006 | Book Chapter | LibreCat-ID: 35958
Cohen–Lenstra Heuristics of Quadratic Number Fields
É. Fouvry, J. Klüners, in: Lecture Notes in Computer Science, Springer Berlin Heidelberg, Berlin, Heidelberg, 2006.
LibreCat | Files available | DOI
 

2006 | Journal Article | LibreCat-ID: 34892
The number of S₄-fields with given discriminant
J. Klüners, Acta Arithmetica 122 (2006) 185–194.
LibreCat | DOI | arXiv
 

2006 | Book Chapter | LibreCat-ID: 44531
Vector bundles and torsion free sheaves on degenerations of elliptic curves
I. Burban, L. Bodnarchuk, Yu. Drozd, G.-M. Greuel, in: Global Aspects of Complex Geometry, Springer, 2006, pp. 83–129.
LibreCat
 

2006 | Journal Article | LibreCat-ID: 44352
On a relative Fourier–Mukai transform on genus one fibrations
I. Burban, B. Kreußler, Manuscripta Mathematica 120 (2006) 283–306.
LibreCat
 

2006 | Journal Article | LibreCat-ID: 44351
Derived categories of irreducible projective curves of arithmetic genus one
I. Burban, B. Kreußler, Compositio Mathematica 142 (2006) 1231–1262.
LibreCat
 
 

2006 | Book Review | LibreCat-ID: 51599
Stroppel, M. Topological groups (EMS, 2006)
J. Hilgert, Zentralblatt Für Math. (2006).
LibreCat
 

2005 | Conference Paper | LibreCat-ID: 16525
Towards Automated Chaos Verification
S. Day, O. Junge, K. Mischaikow, in: EQUADIFF 2003, 2005.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Transport in Dynamical Astronomy and Multibody Problems
M. Dellnitz, O. Junge, W.S. Koon, F. Lekien, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, International Journal of Bifurcation and Chaos (2005) 699–727.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region
M. Dellnitz, O. Junge, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, Physical Review Letters (2005).
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16613
A set oriented approach to optimal feedback stabilization
L. Grüne, O. Junge, Systems & Control Letters (2005) 169–180.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
A Survey of Methods for Computing (un)stable Manifolds of Vector Fields
B. Krauskopf, H.M. Osinga, E.J. Doedel, M.E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (2005) 763–791.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Satellite Formation, a Mobile Sensor Network in Space
A. Krishnamurthy, R. Preis, in: 19th IEEE International Parallel and Distributed Processing Symposium, 2005.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Design and implementation of a hybrid energy supply system for railway vehicles
R. Li, A. Pottharst, N. Frohieke, J. Becker, K. Witting, M. Dellnitz, O. Znamenshchykov, R. Feldmann, in: Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005., 2005.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16684
Covering Pareto Sets by Multilevel Subdivision Techniques
M. Dellnitz, O. Sch�tze, T. Hestermeyer, Journal of Optimization Theory and Applications (2005) 113–136.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 39951
Radial Multiresolution in Dimension Three
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 39949
Deformations of convolution semigroups on commutative hypergroups
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 34894
A counter example to Malle's conjecture on the asymptotics of discriminants
J. Klüners, Comptes Rendus Mathematique 340 (2005) 411–414.
LibreCat | DOI | arXiv
 

2005 | Journal Article | LibreCat-ID: 34893
Computing residue class rings and Picard groups of orders
J. Klüners, S. Pauli, Journal of Algebra 292 (2005) 47–64.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Export / Embed